# SDR AUS20030001

- Difficulty date: January 1, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 3039242
- Condition: Failed
- Location: Torque Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J, I
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE TORQUE INDICATOR TAPE CONTINUED TO INCREASE ABOVE THE EEC SETTING DURING TAKEOFF. THE EEC AND MFC WIRING WAS CHECKED AND CLEANED, TORQUE GAUGES WERE SWAPPED AND THE ENGINE RATING PANEL REPLACED. SEVERAL FLIGHTS LATER THE RT TORQUE WAS REPORTED FLICKERING UP TO 6 PERCENT AND THE EEC DEGRADE LIGHT ILLUMINATED.  INVESTIGATION SHOWED A FAULT CODE 65 IDENTIFYING THE NR 1 NH SENSOR AS THE PROBLEM.
